# SDR DALA2020021461145

- Difficulty date: February 5, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232
- Aircraft serial: 39254
- Aircraft time: 53,230 hours, 4,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 998
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 71008, L/P 1476780) DURING ACCOMPLISHMENT OF BSB777-53-0087, LAYOUT FASTENER ON RH SIDE MOD DOUBLER FOUND COUNTERSUNK HOLE APPROXI STA998, STR35R FALL ON NEAR MILLING STEP. CORRECTIVE ACTION: FASTENER HOLE INSTALLED WITH BACB30NX8K* + BACN10YT4CD FASTENER AS PER PRI 584566-14AD REV 1 ISSUE DATE : 22 JAN 2020 PENDING FINAL ER/A. COMPARED WITH FINAL ER/A 584566-14AD REV ORIGINAL FOUND COMPLIED WITH. ACCOMPLISHED DELTA ER/A 584566-14AD REV ORIGINAL TIME CONTROLLED ITEMS SECTION I; REFER TO LOG 1476430.
